# SDR UPS07649600

- Difficulty date: January 26, 2006
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Maint Error
- Location: Bs 170 S30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING RT GEAR, DAMAGED A/C WITH LADDER AT BS 1710 RBL 37 STR 30R. REMOVED STR 30R FROM STA 1702 TO 1725 IAW SRM 51-40-2 & CUT OUT DAMAGED SKIN AT STA 1710.  REQ NDT TO HFEC CUT OUT IAW SRM 53-00-01-2R.  ACCOMP HFEC INSP OF CUT OUT & HOLES ALONG STR 30R.  FAB REPLACEMENT SECT OF STR 30R FRM BS 1702 TO BS 1725.  FAB SKIN DOUBLER.  PRIMED DOUBLER & FILLER IAW SRM 53-00- 01.  INSTALLED REPAIR DOUBLER, SKIN FILLER, REPLACEMENT SECT STR 30R BS 1702-1725.
